My huge relapse after one and a half years feeling 100% mav free is really depressing me. I forgot I had this condition, honestly…
Anyway, what It is upsetting me now the most is that synthoms have kind of changed…my biggest complaint right now is a lot of nausea all day long. Becomes worse and worse as the day goes by and move around. This is new for me. In my worse mav days back when It all started I would feel very lightheaded to the point of ending up in the ER several times per month about to colapse and lose consciousness. Now the feeling of nausea is so intense, that rather than falling, I feel Im going to vomit any minute and have to work so hard all day to keep food down.
Any advice? I am going to see my neurologist next week and dont know even how to explain that the pattern changed. It is as if I were with a bad flu, I even get to shiver as If I had temperatura.
Yes, I keep wondering what I did to make all this mess come back to my life after such a long time free from it…
Im already in two preventive drugs…and 50mg of amytriptiline… When this all started I was put in a very low dose of amytriptiline. I got better at 25 mg and then they had to higher the dose as in a few months time It came back…My doctors dont want to go up higher than 50mg as they believe it wont be helping any more and would only feel the side effects.
I guess it might as well go the same way it came!! I am taking some cinarizinne too…but it doesnt do much aside from making me sleepy. I am quite stressed about trying new medication also. My doctor suggested changing to another med that as a side effect will affect my short time memory…I might forget words, names…scares me.
Nausea was my main symptom along with fainting and dizziness even if I did so much as chopping vegetables! Since starting nortriptyline that has all got much much better. I do still get dizzy, lose my balance and feel nauseous but not to the same extent, it is manageable. I haven’t fainted either since taking the meds. I was the same as you, each time VM went away I thought it had gone for good but when it came back it brought a whole new set is symptoms and each time also there were more of them. It took many years to get any help because the doctors I saw didn’t understand this disease but once I saw a doc who did it was literally life changing. I hope you will see someone soon who understands the problems you are struggling with.
Whatever I have, I have low-grade nausea a lot of the time. Meclizine (Bonine) helps sometimes, but I suspect it wouldn’t do too much good for intense nausea. 2mg of Valium helps sometimes as well, although whether that’s because it deals with the cause of the nausea or just relaxes me (anxiety makes nausea worse), I do not know. I also try to keep some ginger products handy, and licorice can help sometimes too.
I keep Zofran on hand when I have to be awake and nauseous. If I can sleep, I keep phenagren which I prefer. The sedating effect helps with spins. I am never without them bc full blown spins for me equals non-stop dangerous level vomiting.
My syntoms are lately fluctuating from headaches, to dizziness, to nausea. When I beat one there comes the other!! Very exhausted of living this way.
I am a super rare case, my meds have seemed to stop working all of a sudden and the doctors are totally lost with me. I am just hoping I get rid of the pain so that I can focus on beating the dizziness alone…